Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 24, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 7, 2005, 10:24 PM CDT for Howard County, Merrick County, Nance County, Nebraska. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2005, 10:24 PM CDT (03:24 UTC)
- Expired
- May 7, 2005, 11:32 PM CDT
- In force
- 68 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
Counties Howard County, NE, Merrick County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 112 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 82 J/kg
- Mixed-layer CIN
- -172 J/kg
- Mixed-layer LCL
- 1942 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 080325
TORGID
NEC093-121-125-080430-
/O.NEW.KGID.TO.W.0024.050508T0324Z-050508T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1024 PM CDT SAT MAY 7 2005
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
HOWARD COUNTY IN CENTRAL NEBRASKA
MERRICK COUNTY IN CENTRAL NEBRASKA
NANCE COUNTY IN CENTRAL NEBRASKA
* UNTIL 1130 PM CDT
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 4 MILES SOUTHWEST OF PALMER...OR ABOUT 20 MILES NORTH OF
GRAND ISLAND...MOVING NORTHEAST AT 25 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
PALMER AT 1030 PM CDT...
FULLERTON AT 1100 PM CDT...
PEOPLE IN NANCE...HOWARD AND MERRICK COUNTIES SHOULD TAKE SHELTER
IMMEDIATELY IN A BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
TORNADOES AT NIGHT ARE ESPECIALLY DANGEROUS. DO NOT WAIT UNTIL YOU
SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE TO TAKE APPROPRIATE
ACTION. SEEK SHELTER NOW.
LAT...LON 4121 9850 4108 9834 4132 9770 4152 9771
4148 9828
$$
CARMEL/NELSON5 follow-up statements
000
WWUS53 KGID 080329
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT SAT MAY 7 2005
NEC093-121-125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-HOWARD NE-MERRICK NE-
1028 PM CDT SAT MAY 7 2005
...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR MERRICK...HOWARD
AND NANCE COUNTIES...
AT 1024 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD 6
MILES EAST OF BOELUS. ONE TORNADO WAS LOCATED JUST WEST OF
PALMER...OR ABOUT 21 MILES NORTH OF GRAND ISLAND...MOVING NORTHEAST
AT 25 MPH.
* THE TORNADO WILL BE NEAR...
DANNEBROG AT 1040 PM CDT...
FULLERTON AT 1105 PM CDT...
BELGRADE AT 1110 PM CDT...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4125 9875 4104 9874 4104 9829 4132 9770
4152 9772 4148 9828 4139 9829
$$
CARMEL/NELSON000
WWUS53 KGID 080344
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1042 PM CDT SAT MAY 7 2005
NEC093-121-125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-HOWARD NE-MERRICK NE-
1042 PM CDT SAT MAY 7 2005
...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR MERRICK...HOWARD
AND NANCE COUNTIES...
AT 1039 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTH OF
PALMER...OR ABOUT 29 MILES NORTH OF GRAND ISLAND...MOVING EAST AT 20
MPH. A SECOND POSSIBLE TORNADO WAS LOCATED 3 MILES WEST OF ST PAUL.
* THE TORNADO WILL BE NEAR...
PANHANDLE OF MERRICK COUNTY AT 1045 PM CDT...
ST PAUL AT 1050 PM CDT...
FULLERTON AT 1115 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4125 9875 4104 9874 4104 9829 4132 9770
4152 9772 4148 9828 4139 9829
$$
CARMEL/NELSON000
WWUS53 KGID 080401
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1101 PM CDT SAT MAY 7 2005
NEC121-080411-
/O.CAN.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
MERRICK NE-
1101 PM CDT SAT MAY 7 2005
...THE TORNADO WARNING FOR MERRICK COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 4152 9772 4133 9771 4131 9773 4127 9826
4138 9827 4137 9828 4105 9829 4105 9873
4125 9873 4138 9828 4147 9827 4147 9810
4150 9803
$$
NEC093-125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-HOWARD NE-
1101 PM CDT SAT MAY 7 2005
...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR HOWARD AND NANCE
COUNTIES...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED 6 MILES
SOUTHWEST OF BELGRADE...OR ABOUT 35 MILES NORTH OF GRAND
ISLAND...MOVING NORTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
FULLERTON AT 1105 PM CDT...
BELGRADE AT 1110 PM CDT...
GENOA AT 1130 PM CDT...
VERY STRONG WINDS HAVE BEEN REPORTED IN AND AROUND BELGRADE AROUND
1055 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4152 9772 4133 9771 4131 9773 4127 9826
4138 9827 4137 9828 4105 9829 4105 9873
4125 9873 4138 9828 4147 9827 4147 9810
4150 9803
$$
LAWRENCE000
WWUS53 KGID 080419
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1118 PM CDT SAT MAY 7 2005
NEC093-080428-
/O.CAN.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
HOWARD NE-
1118 PM CDT SAT MAY 7 2005
...THE TORNADO WARNING FOR HOWARD COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND
MOVED OUT OF HOWARD COUNTY.
LAT...LON 4152 9772 4134 9771 4132 9772 4128 9825
4133 9824 4139 9827 4147 9826 4147 9808
4150 9803
$$
NEC125-080430-
/O.CON.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-
1118 PM CDT SAT MAY 7 2005
...A TORNADO WARNING CONTINUES UNTIL 1130 PM CDT FOR NANCE COUNTY...
AT 1116 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO
WAS LOCATED NEAR BELGRADE...OR ABOUT 35 MILES WEST OF
COLUMBUS...MOVING NORTHEAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
BELGRADE AT 1110 PM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 4152 9772 4134 9771 4132 9772 4128 9825
4133 9824 4139 9827 4147 9826 4147 9808
4150 9803
$$
LAWRENCE000
WWUS53 KGID 080432
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1131 PM CDT SAT MAY 7 2005
NEC125-080441-
/O.EXP.KGID.TO.W.0024.000000T0000Z-050508T0430Z/
NANCE NE-
1131 PM CDT SAT MAY 7 2005
...THE TORNADO WARNING FOR NANCE COUNTY HAS EXPIRED...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO
LONGER CAPABLE OF PRODUCING A TORNADO. GUSTY WINDS AND SMALL HAIL
WILL REMAIN POSSIBLE ACROSS THE WESTERN HALF OF NANCE COUNTY THROUGH
MIDNIGHT.
LAT...LON 4152 9772 4134 9771 4132 9772 4128 9825
4133 9824 4139 9827 4147 9826 4147 9808
4150 9803
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 7, 1:54 PM CDT, 8 hours 30 minutes earlier.
Area forecast discussion, May 7, 1:54 PM CDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 154 PM CDT SAT MAY 7 2005 .SHORT TERM...THROUGH MONDAY NIGHT. MAIN CONCERN WILL BE SEVERE WEATHER THREAT THIS EVENING...AND CONVECTION CHANCES ON SUNDAY. SURFACE ANALYSIS SHOWED THE DRYLINE PUSHING INTO THE SOUTHWEST CORNER OF NEBRASKA THROUGH WESTERN KANSAS. A COLD FRONT EXTENDED THROUGH WESTERN SOUTH DAKOTA INTO WESTERN NEBRASKA FROM A LOW CENTER IN SOUTHEAST WYOMING. VISIBLE SATELLITE IMAGERY SHOWED CUMULUS DEVELOPING ALONG FRONT IN WESTERN NEBRASKA. SURFACE BASED CAPES ACROSS THE FORECAST AREA PUSHING UP TO 1500 J/KG BY 17Z. STRONG SOUTHERLY FLOW IS IN PLACE WITH DEWPOINTS IN THE MIDDLE TO UPPER 50S. PROFILER DATA SHOWING A JET STREAK MOVING THROUGH SOUTHEAST COLORADO AND WESTERN KANSAS...WITH UP TO 80 KT MAXIMA. SHORT WAVE TROUGH EXTENDING SOUTHEAST FROM UPPER LEVEL LOW CAN BE SEEN THROUGH WESTERN KANSAS...MOVING TO THE NORTH. EXPECT CAPE VALUES TO APPROACH 2500 J/KG BY EARLY EVENING...WITH 0 TO 6 KM SHEAR VALUES UP TO 50 KTS. INITIAL CONVECTION SHOULD FIRE ALONG THE COLD FRONT AND EVENTUALLY PUSH EAST INTO THE AREA. MAIN THREAT SHOULD BE LARGE HAIL...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. FRONTAL POSITION WILL BE THE MAIN DETERMINER OF CONVECTION ON SUNDAY. EXPECT THE FRONT TO BE IN OR NEAR THE FORECAST AREA BY 08/18Z. CAPE VALUES AHEAD OF THE FRONT WILL BE APPROACHING 3500 J/KG BY 08/21Z...BUT THE AVAILABLE SHEAR IS VERY WEAK. MAIN THREAT WILL BE LARGE HAIL. COLD FRONT WILL PUSH THROUGH THE ENTIRE FORECAST AREA BY SUNDAY EVENING. THERE MAY BE A FEW WRAP AROUND SHOWERS IN THE NORTHERN ZONES. MONDAY WILL BE MUCH COOLER THAN SUNDAY. .LONG TERM...TUESDAY THROUGH SATURDAY. TUESDAY BEGINS WITH SHORTWAVE RIDGING BEHIND DEPARTING TROUGH TO THE EAST...AND AHEAD OF NEXT DIGGING TROUGH ALONG THE WESTERN CONUS. WARM FRONTAL BOUNDARY BEGINS TO LIFT NORTH THROUGH THE CWA TUESDAY...AND SOUTHERN ZONES SHOULD WARM INTO THE 80S. PATTERN BECOMES MORE ACTIVE THROUGH THE REMAINDER OF THE WORK WEEK...WITH INCREASING SOUTHERLY FLOW ALOFT WITH POTENT UPPER LOW OVER THE ROCKIES. MOISTURE RETURNS LATE TUESDAY IN INCREASING SOUTHERLY FLOW WITH DEEPENING SFC LOW IN THE HIGH PLAINS. WARM FRONTAL BOUNDARY CONTINUES TO LIFT NORTH TUESDAY NIGHT AND IS ORIENTED FROM SOUTHWEST TO NORTHEAST NEBRASKA. IF THIS PLACEMENT HOLDS...CONVECTION SHOULD REMAIN TO OUR NORTH AND WEST AS WELL TUESDAY NIGHT. CHANCES FOR CONVECTION INCREASE WEDNESDAY AFTERNOON AND CONTINUE THROUGH NEXT WEEK...AS PIECES OF ENERGY ARE EJECTED FROM MEAN TROUGH TO THE WEST AND LIFT ONTO THE PLAINS. FRONTAL BOUNDARY GRADUALLY SHIFTS SOUTH INTO OUR REGION...INCREASING THUNDERSTORM POTENTIAL IN OUR AREA. UPPER LOW IS SLOW TO FILL AND LIFT OUT ACROSS THE HIGH PLAINS NEXT WEEK AND CHCS FOR THUNDERSTORM CONTINUE THROUGH FRIDAY. IF SYSTEM SLOWS FURTHER...CHCS WILL NEED TO BE EXTENDED INTO SATURDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && NELSON
Hazardous weather outlook, May 7, 4:12 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 412 PM CDT SAT MAY 7 2005 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-081200- ADAMS NE-BUFFALO NE-CLAY NE-DAWSON NE-FILLMORE NE-FRANKLIN NE- FURNAS NE-GOSPER NE-GREELEY NE-HALL NE-HAMILTON NE-HARLAN NE- HOWARD NE-JEWELL KS-KEARNEY NE-MERRICK NE-MITCHELL KS-NANCE NE- NUCKOLLS NE-OSBORNE KS-PHELPS NE-PHILLIPS KS-POLK NE-ROOKS KS- SHERMAN NE-SMITH KS-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...HASTINGS...HOLDREGE... KEARNEY...LEXINGTON...PHILLIPSBURG AND YORK 412 PM CDT SAT MAY 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THERE IS A THREAT OF SEVERE WEATHER THROUGH THE EVENING ACROSS SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THUNDERSTORMS MAY PRODUCE LARGE HAIL UP TO TWO INCHES IN DIAMETER...DAMAGING WINDS...AND ISOLATED TORNADOES. THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING...AND THE INDIVIDUAL STORMS WILL MOVE NORTHAST AT 35 MPH. THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS IS POSSIBLE GIVEN THE HIGHLY UNSTABLE ATMOSPHERE AND MODERATE WIND SHEAR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SUNDAY MAINLY ALONG AND EAST OF HIGHWAY 281 OVER NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA. ALTHOUGH WIND SHEAR WILL REMAIN WEAK OVER THIS AREA...A MODERATELY UNSTABLE ATMOSPHERE WILL ALLOW A FEW OF THESE STORMS TO BECOME SEVERE WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE WILL BE CHANCES FOR PERIODS OF THUNDERSTORMS AGAIN FROM WEDNESDAY AFTERNOON THROUGH FRIDAY. MONITOR LATER STATEMENTS FOR ANY POSSIBILITY OF SEVERE WEATHER. SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THROUGH THE EVENING OVER SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 281. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWER CASE) NELSON/FAY
In the hours before
Local storm report, May 7, 9:25 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
925 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TORNADO 3 W FUNK 40.46N 99.31W
05/07/2005 PHELPS NE BROADCAST MEDIA
WINDOWS WERE REPORTED BROKEN...PIVOTS WERE TURNED
OVER...A SHED WAS DESTROYED WITH THE ROOF TOSSED ONTO
IRRIGATION PIPES...NEAR HIGHWAY 734 AND Q ROAD.
0915 PM HAIL WOLBACH 41.40N 98.39W
05/07/2005 1.00 INCH GREELEY NE AMATEUR RADIO
&&
MHLocal storm report, May 7, 9:35 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
935 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL BOELUS 41.08N 98.72W
05/07/2005 1.00 INCH HOWARD NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 9:39 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
939 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL DANNEBROG 41.12N 98.55W
05/07/2005 0.75 INCH HOWARD NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 9:53 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
953 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 1 W DANNEBROG 41.12N 98.56W
05/07/2005 1.00 INCH HOWARD NE PUBLIC
&&
MHLocal storm report, May 7, 9:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
956 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TORNADO 1 E DANNEBROG 41.12N 98.53W
05/07/2005 HOWARD NE LAW ENFORCEMENT
&&
MHLocal storm report, May 7, 10:09 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1009 PM CDT SAT MAY 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL ST. PAUL 41.21N 98.46W
05/07/2005 1.00 INCH HOWARD NE LAW ENFORCEMENT
&&
MHThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:02 PM CDT | Tornado Warning | GID | Merrick, Nance | 58 min |
| May 7, 7:13 PM CDT | Tornado Warning | GID | Howard | 56 min |
| May 7, 7:58 PM CDT | Severe Thunderstorm Warning | GID | Nance | 28 min |
| May 7, 8:20 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 55 min |
| May 7, 8:53 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Sherman | 39 min |
| May 7, 9:10 PM CDT | Severe Thunderstorm Warning | GID | Greeley, Howard | 67 min |
| May 7, 9:44 PM CDT | Tornado Warning | GID | Howard | 46 min |
| May 7, 10:01 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 46 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.